There are many reasons for your feeling weak, some of which may not be related to diabetes at all. If you feel unwell it is always best to be evaluated by medical professionals just to be sure. If you have a glucose meter, start checking on your own to se if blood sugars are an issue right now. Otherwise I think you should seek some medical assistance.
My doctor says I am a diabetic and sugar is poison I have tested my blood sugar alot for instant I like to eat honey nut cherio in the morning I wake take synthroid 50 and blood sugar is 95 and eat cereal it goes to 140 and comes down quickly before lunch can be 85 I donot see it getting really high unless I do something crazy like subway honeywheat bread can make it185 a turkey sandwich with oil and vinegar I take nothing for the diabetes honey nut I am having a problem giving up
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.